# SDR FDEA201706061574

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 635 LBL 28 SEAT TRACK FOUND CRACKED.    REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
